Doctors Lounge - Reproductive Medicine AnswersBack to Reproductive Medicine Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/16/2017.
Forum Name: Male Sexual Disorders
Question: Sudden Erectile Dysfunction
|flybum - Thu Jan 19, 2006 7:05 pm|
I've recently (2 weeks now) been having problems with ED. I am 43 yrs and for last 2 years been having alot of sexual activity with spouse (4-5 times weekly, and twice a night once or twice a week)
one night a few weeks back i lost my erection in the middle of sexual activity. nothing was wrong just making some position adjustments. later that same evening i regained my erection and we continued fine with no problems / the next day i visited my doctor for a sinusitus infection which he perscribed antibiotics and a decongestant which i immediately started taking. ever since i can barely get an erection now. I still feel very excited by my spouse and scrotum tingles and my penis gets semi-erect but never gets fully erect and only gets semi-erect for a few minutes then goes away.( even tried getting erection by myself failed to produce a firm erection) which has never happened before. I do have very mild hernia which was never treated but has seemed to vanish completely. I feel no discomfort or pain in scrotum area / urination is fine. i do smoke (not alot) but do not drink alcohol and am taking no other medications at all. Is this something i should have checked ? or not too worry about? very sorry if this post seemes premature. but im really worried about this and have noone else to talk to about this problem. any suggestions or help will be greatly appreciated, thanks in advance.
|Theresa Jones, RN - Sun Jan 22, 2006 11:34 am|
Are you currently taking these medications? Certain medications or drugs may be related to sexual dysfunction or ejaculation problems which include antihistamines and decongestants. In my opinion, I would relate this to your current medication regimen which should resolve after completion.
Theresa Jones, RN
|prurient007 - Tue Jan 24, 2006 10:31 am|
my penis is soft and is really difficult to insert ..so is this the sign of impotency ?
|maxlel - Thu May 28, 2009 7:25 pm|
hi sorry im not sure if im posting to the right forum
i am 17 years old and have been in a steady relationship with my girlfriend for 2 years
we started having sex about a year ago and i constantly keep having erection problems
wen we are together everything is fine and then suddenly i just stop working and loose my erection...
the has been happening constantly since we've been active
it works sometimes and not others
id say i get a full erect penis 1 in every 3 tries
do i have a problem
is it medical or is it just mental please help me
|cars1985 - Wed Dec 30, 2009 2:39 am|
about 6 months ago i sprayed some numbing liquid on the tip of my penis to last longer in sex and it backfired because i think i put too much and damaged my blood vessels because now I have a very weak erection I do not know what to do please help me? its been 6 months with a week erection
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.